Access count of this item: 178

Files in This Item:
File Description SizeFormat 
0941-8.pdf347.18 kBAdobe PDFView/Open
Title: An algorithm of computing $b$-functions
Authors: Oaku, Toshinori
Author's alias: 大阿久, 俊則
Issue Date: Mar-1996
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 941
Start page: 52
End page: 56
MR Number: 1410321
Appears in Collections:0941 数式処理における理論とその応用の研究

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.